# SDR CALA2017061601821

- Difficulty date: June 12, 2017
- Submitted: June 16, 2017
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 60,212 hours, 20,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 31C MOUNTED EMERGENCY LIGHT INOPERATIVE. REPLACED THE LAMP,  OP CHECKED GOOD.
